# SDR DLM88040142

- Difficulty date: February 9, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 40,170 hours, 31,805 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AIRCRAFT WOULD NOT PRESSURIZE.  LOUD NOISE COMING FROM F/O'S SLIDING WINDOW.  EVEN IN MANUAL PRESSURE MODE A/C WOULD NOT PRESSURIZE WELL.  PERFORMED PAPER TEST ON WINDOW.  NO RESISTANCE ON THE UPPER AFT PART OF WINDOW.  BIT BOTH PRESSURE CONTROLLERS.  BOTH FAULT AC MOTOR WITH NO ASSOCIATED ALERTS IN FLIGHT DECK RIGGED F/O'S WINDOW.  REPLACED OVERHEAD PRESS CONTROL PANEL.  PRESSURIZED A/C F/O'S WINDOW LEAK CHECKS GOOD.  PRESS CONTROLLER RESET.  PRESSURIZATION NOW CHECKS GOOD.  A/C OK FOR SERVICE.
